# SDR SWAA2021062913082

- Difficulty date: August 31, 2020
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N8650F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36909
- Aircraft time: 21,054 hours, 9,221 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 767-793
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO; STA 767-793 R/H TRANSITION ANGLE CORRODED ON UPPER AND LOWER SURFACES / REMOVED AND REPLACED R/H TRANSITION ANGLE FROM STA 767 TO 793 PER SRM 51-40-02.
